Facebook Pixel
EmpowHER Guest

urinary infection

By Anonymous January 21, 2014 - 3:51am
Rate This

im currently taking antibiotics for the urinary infection that reached the kidney,im having all sorts of symptomps related to this,but the most painful part is on the side where the kidney is.Im on my third day of taking antibiotics.Is the pain near the kidney will clear as im taking the tablets?Thanks

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Some of the symptoms for kidney infection can be back pain, fever, nausea, vomiting, blood in the urine and many other.  If you continue your antibiotics as prescribed, you should start seeing improvement while taking the medication.

Hope this was helpful?



January 21, 2014 - 6:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.